# SDR CALA2012100800654

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 45,829 hours, 16,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11431
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME, BS 867 SHOWS A CRACK INBD FASTENER.   CUT OUT DAMAGED AREA IAW EA 5310-04716,  FABRICATED REPAIR ANGLES IAW EA5310-04716 TREAT & PRIMED & INSTALLED IAW EA 5310-0 4716, REV C & SRM 51-40-02.
